IJPAM: Volume 12, No. 4 (2004)

REMARK ON EXISTENCE RESULT FOR SECOND
ORDER EVOLUTION EQUATIONS
IN BANACH SPACES

J.P. Dauer$^{1}$, N.I. Mahmudov$^{2}$
$^{1}$Department of Mathematics
University of Tennessee at Chattanooga
615 McCallie Avenue, Chattanooga, TN 37403-2598, USA
e-mail: Jerald-Dauer@utc.edu
$^{2}$ Department of Mathematics
Eastern Mediterranean University
Gazimagusa, Mersin 10, TURKEY
e-mail: nazim.mahmudov@emu.edu.tr


Abstract.Sufficient conditions for existence of the semilinear evolution equation in Banach spaces are obtained. An application to partial wave equations is given.

Received: February 2, 2004

AMS Subject Classification: 34G20, 47D09, 47J05, 93B05

Key Words and Phrases: existence, semilinear evolution equations, second order equations, Krasnoselski-Schaefer Fixed Point Theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 12
Issue: 4